PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 520-528
Tytuł artykułu

Fixed point results for multivalued contractions on ordered gauge spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this article is to present fixed point results for multivalued E ≤-contractions on ordered complete gauge space. Our theorems generalize and extend some recent results given in M. Frigon [7], S. Reich [12], I.A. Rus and A. Petruşel [15] and I.A. Rus et al. [16].
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
3
Strony
520-528
Opis fizyczny
Daty
wydano
2009-09-01
online
2009-08-12
Twórcy
Bibliografia
  • [1] Agarwal R.P., Dshalalow J., O’Regan D., Fixed point and homotopy results for generalized contractive maps of Reich-type, Appl. Anal., 2003, 82, 329–350 http://dx.doi.org/10.1080/0003681031000098470
  • [2] Chiş A., Precup R., Continuation theory for general contractions in gauge spaces, Fixed Point Theory Appl., 2004, 3, 173–185
  • [3] Ćirić L.B., Fixed points for generalized multi-valued contractions, Mat. Vesnik, 1972, 9, 265–272
  • [4] Ćirić L., Cakic N., Rajovic M., Ume J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl., 2008, ID 131294, 11 pages
  • [5] Dugundji J., Topology, Allyn & Bacon, Boston, 1966
  • [6] Espínola R., Petruşel A., Existence and data dependence of fixed points for multivalued operators on gauge spaces, J. Math. Anal. Appl., 2005, 309, 420–432 http://dx.doi.org/10.1016/j.jmaa.2004.07.006
  • [7] Frigon M., Fixed point results for multivalued contractions in gauge spaces and applications, Set Valued Mappings with Applications in Nonlinear Analysis, Ser. Math. Anal. Appl., Vol. 4, Taylor & Francis, London, 2002, 175–181
  • [8] Frigon M., Fixed point and continuation results for contractions in metric and gauge spaces, Banach Center Publ., 2007, 77, 89–114 http://dx.doi.org/10.4064/bc77-0-8
  • [9] Lakshmikantham V., Ciric L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis, T.M.A., 2009, 70, 4341–4349 http://dx.doi.org/10.1016/j.na.2008.09.020
  • [10] Petruşel A., Petruşel G., Multivalued contractions of Feng-Liu type in complete gauge spaces, preprint
  • [11] Petruşel G., Existence and data dependence of fixed points and strict fixed points for mulivalued Y-contractions, Carpathian J. Math., 2007, 23, 172–176
  • [12] Reich S., Fixed point of contractive functions, Boll. Un. Mat. Ital., 1972, 5, 26–42
  • [13] Rus I.A., Generalized Contractions and Applications, Transilvania Press Cluj-Napoca, 2001
  • [14] Rus I.A., Fixed point theorems for multivalued mappings in complete metric spaces, Mathematica Japonica, 1975, 20, 21–24
  • [15] Rus I.A., Petruşel A., Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc., 2005, 134, 411–419 http://dx.doi.org/10.1090/S0002-9939-05-07982-7
  • [16] Rus I.A., Petruşel A., Petruşel G., Fixed point theorems for set-valued Y -contractions, Banach Center Publications, Fixed Point Theory and its Applications, 2007, 77, 227–237 http://dx.doi.org/10.4064/bc77-0-17
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0027-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.